Neuro-Ophthalmic Consequences of Therapy

Update item information
Identifier 97_08
Title Neuro-Ophthalmic Consequences of Therapy
Subject Plaquenil Toxicity
Description An elderly woman was first seen in 1991, after being on Plaquenil (Hydroxychloroquine Sulfate) for 5 to 6 years, with a new symptomatic disturbance in her reading. Because her blue/yellow color perception was disturbed, and because she had symptoms, the medication was stopped. However the fundi and the fluorescein angiogram did not support Plaquenil toxicity. Two months later, red versus blue central fields on the tangent screen were normal, but on Goldmann, with the 14e isopter, she had small central scotomas. In the summer of 1992, Goldmann fields were normal, but the Amsler showed a central disturbance OD. By the summer of 1994, she had definite bull's eyes in both maculae. The latest acuity is 20/70 in each eye.
Creator AAO/NANOS - American Academy of Ophthalmology / North American Neuro-Ophthalmology Society
Anatomy Fundus; Macula
Disease/Diagnosis Plaquenil toxicity
Imaging Fundus OS
Publisher Spencer S. Eccles Health Sciences Library, University of Utah
Type Image
Format image/jpeg
Relation is Part of Case 102
Rights Management Copyright 2002. For further information regarding the rights to this collection, please visit: https://NOVEL.utah.edu/about/copyright
Holding Institution North American Neuro-Ophthalmology Association. NANOS Executive Office 5841 Cedar Lake Road, Suite 204, Minneapolis, MN 55416
Collection Neuro-ophthalmology Virtual Education Library: NOVEL http://NOVEL.utah.edu
Contributor Primary Don Bienfang, MD
Source AAO/NANOS Clinical neuro-ophthalmology : image collection for ophthalmic practitioners. American Academy of Ophthalmology [electronic resource], [San Francisco, Calif.] : AAO, c1999.
ARK ark:/87278/s69g8mff
Setname ehsl_novel_aao_nanos
Date Created 2005-06-28
Date Modified 2005-06-28
ID 177034
Reference URL https://collections.lib.utah.edu/ark:/87278/s69g8mff
Back to Search Results